# SDR HCMA061984

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N196BH
- Make and model: Snias AS350B2
- Aircraft serial: 3036
- Engine: Tmeca ARRIEL1D
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Part time: 693 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC LINK BALL JOINT WORN BEYOND LIMITS.
